# SDR SIMA20120525001

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 24,259 hours, 21,218 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3969,  CREW REPORTED A FAINT ODOR OF UNBURNED OIL IN COCKPIT AND CABIN, DURING CLIMB AND DESCENT FOR SHORT PERIODS OF TIME.  AIRCAFT REMOVED FROM SERVICE.  FUNCTIONAL CHECK FLIGHT FOUND TO BE SATISFACTORY.  PERFORMED OPERATIONAL CHECK OF LEFT AND RIGHT ENGINE FOR FAINT ODOR OF UNBURNED OIL IN COCKPIT AND CABIN IAW AE ETN EM-72-034 R4.  FOUND NR 1 AND NR 2 ENGINE TO BE OVER SERVICED.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
